Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Periods with migraine. Menopause, increased migraine. Prescribed painkillers,aggreviated situation. Suggestions?

My wife always gets a migraine headache when her period is leaving. When the headache is severe, it is usually accompanied by nausea. But now she is going through menopause and has had a bad migraine headache since Monday. When we go to doctors, they only prescribe pain medications and acid blockers that only aggrevate her situation. What is unusual about this episode is that right after she puts any food in her stomach, she gets anxiety, rapid heartbeats, chills in the limbs, sweaty hands, and shortness of breath. Any idea or suggestions?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Migraine headache can be control by medicines but development of other symptoms suggest menopausal symptoms due to hormonal imbalance.
Start low dose hormone therapy under guidance of your gynecologist.With this treatment migraine episodes will reduce.
Otherwise be with her positively to avoid stress,anxiety.Keep her busy with music,family,friends or what she like the most.
Keep in touch with your gynecologist.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor